# SDR DALA2024030402944

- Difficulty date: February 26, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500d-500f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0220817) ZEE CHANNEL SHOW SIGNS OF CORROSION IN MULTIPLE AREAS FROM STA 500D -500F LBL25 WL158. REPAIRED FROM STA 500A+9 TO STA 500F+12 IAW B737 SRM 53-00-53-2R-5.
